# SDR UHLA2013081100382

- Difficulty date: August 11, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 23,771 hours, 14,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 LT SIDE PHOTOLUMINESCENT STRIP LOOSE/DETACHED.  REATTACHED STRIP IAW AMM 33-50-21.
